# SDR CALA20190821377

- Difficulty date: August 15, 2019
- Submitted: August 21, 2019
- Operation: Air carrier
- Aircraft: N38454
- Make and model: Boeing 737924ER
- Aircraft serial: 31640
- Aircraft time: 24,551 hours, 8,716 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Condition: Shorted
- Location: Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE ODOR WAS REPORTED AT THE AFT LH LAV. INSPECTED LED WIRING AT (L-6) AND NOTICED 3RD LED LIGHT (FROM INBOARD) WAS WET. SPARE LIQUID BOTTLE SATURATED LED LIGHT CAUSING ODOR. CAPPED AND STOWED LED WIRES FOR DISCREPANT LIGHT. ALSO DISCONNECTED L6 QUICK RELEASE AND SECURED. REQUESTING MEL AS NOTED. APPROVED SECONDARY LIGHT INOP LEFT AFT LAV COMPLIED WITH MEL.
